Jérôme Bertrand.
MdC



Adresse :
Institut de Mathématiques,
Université Paul Sabatier,
(Bât. 1R1 bur. 223)
118 route de Narbonne
31062 Toulouse Cedex 9

Mél. : bertrand@truc.univ-toulouse.fr ("truc" = "math")
Tél. : (33) (0)5.61.55.61.42.
Fax. : (33) (0)5.61.55.82.00.



Publications
Stabilité de l'inégalité de Faber-Krahn en courbure de Ricci positive.
Ann. Inst. Fourier (Grenoble), 55 (2005), no 2, 353-372 .
Capacité et inégalité de Faber-Krahn dans l'espace euclidien.
(avec B. Colbois) J. Funct. Anal. 232 (2006) 1-28.
Pincement spectral en courbure de Ricci positive.
Com. Math. Helvetici 82(2), 323-352, (2007).
Existence and uniqueness of optimal maps on Alexandrov spaces.
Adv. Math. 219 (2008) no3, 838-851 .
Transport de mesures sur un espace d'Alexandrov. Exposé informel présentant le résultat principal de l'article précédent.
Sémin. Théor. Spectr. Géom., 25, 2006-2007.
Eigenvalue pinching on convex domains in space forms. (ou en .ps ).
(avec E. Aubry et B. Colbois) Trans. Amer. Math. Soc. 361 (2009) no 1, 1-18 .
A geometric study of Wasserstein spaces: Hadamard spaces.
(avec B. Kloeckner) J. Top. Anal, no 4 (2012),515-542 .
The optimal mass transport problem for relativistic costs
(avec M. Puel) Calc. Var. and PDE. no 46 (2013), 353-374
A geometric study of Wasserstein spaces: An addendum on the boundary.
(avec B. Kloeckner) GSI 2013, LCNS 8085, 405-412, 2013 .
Prescription of Gauss curvature using optimal mass transport.
Preprint .
Existence of Kantorovitch potentials for relativistic costs.
(avec A. Pratelli et M. Puel) Preprint.
Regularity of Alexandrov surfaces with curvature bounded below
(avec L. Ambrosio) version préliminaire disponible sur demande.
A geometric study of Wasserstein spaces: Isometric rigidity in negative curvature.
(avec B. Kloeckner) Preprint.